# SDR UIEA2018102702385

- Difficulty date: October 27, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,729 hours, 12,402 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 7988501
- Part serial: F34547
- Condition: Faulty
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE. PERFORMED FIM UP TO BLOCK 4 24-20 FAULT TREE 802, NO DEFECTS NOTED AT THIS TIME PER CHECK. IDG DELTA P NO DEFECTS RAN ENGINES IAW AMM 71-00-00 NO FAULTS NOTED. REMOVED AND REPLACED THE LEFT ENGINE IDG VALVE AMM 24-11-12. PERFORMED ENGINE RUN IAW AMM 71-00-00 AND OPS CHECKED NORMAL AT THIS TIME.
